# SDR DALA1167461803

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 43,544 hours, 9,899 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O - F/AS REPORTED BURNING RUBBER SMELL IN THE CABIN.  MAINTENANCE REPLACED RECIRCULATION FAN LOCATED IN MID GALLEY.  SYSTEM OPERATION IS NORMAL.   ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
